Volume 15, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Tits rigidity of $\mathrm{CAT}(0)$ group boundaries

Khek Lun Harold Chao and Eric Swenson

Algebraic & Geometric Topology 15 (2015) 429–444
Bibliography
1 W Ballmann, Lectures on spaces of nonpositive curvature, 25, Birkhäuser (1995) MR1377265
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
3 J W Cannon, Shrinking cell-like decompositions of manifolds: Codimension three, Ann. Math. 110 (1979) 83
4 K L H Chao, CAT(0) spaces with boundary the join of two Cantor sets, Algebr. Geom. Topol. 14 (2014) 1107 MR3180828
5 C B Croke, B Kleiner, Spaces with nonpositive curvature and their ideal boundaries, Topology 39 (2000) 549 MR1746908
6 D P Guralnik, E L Swenson, A ‘transversal’ for minimal invariant sets in the boundary of a CAT(0) group, Trans. Amer. Math. Soc. 365 (2013) 3069 MR3034459
7 W Hurewicz, H Wallman, Dimension theory, 4, Princeton Univ. Press (1941) MR0006493
8 R L Moore, Concerning the cut-points of continuous curves and of other closed and connected point-sets, Proc. Natl. Acad. Sci. USA 9 (1923) 101
9 P Papasoglu, E Swenson, Boundaries and JSJ decompositions of CAT(0) groups, Geom. Funct. Anal. 19 (2009) 559 MR2545250
10 K E Ruane, Dynamics of the action of a CAT(0) group on the boundary, Geom. Dedicata 84 (2001) 81 MR1825346
11 K Ruane, CAT(0) groups with specified boundary, Algebr. Geom. Topol. 6 (2006) 633 MR2220692
12 E L Swenson, A cut point theorem for CAT(0) groups, J. Differential Geom. 53 (1999) 327 MR1802725